Asymptotic Expansions and L...-Error Estimates for Mixed Finite Element Methods for Second Order Elliptic Problems.
Numerische Mathematik, Tome 55 (1987) no. 4, pp. 401-430
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
mixed finite element approximations, finite element spaces, BDM spaces, asymptotic expansions, Richardson extrapolation, error corrected method
@article{NUMA_1987__55_4_133361,
author = {Junping Wang},
title = {Asymptotic {Expansions} and {L...-Error} {Estimates} for {Mixed} {Finite} {Element} {Methods} for {Second} {Order} {Elliptic} {Problems.}},
journal = {Numerische Mathematik},
pages = {401--430},
year = {1987},
volume = {55},
number = {4},
zbl = {0676.65109},
url = {http://geodesic.mathdoc.fr/item/NUMA_1987__55_4_133361/}
}
TY - JOUR AU - Junping Wang TI - Asymptotic Expansions and L...-Error Estimates for Mixed Finite Element Methods for Second Order Elliptic Problems. JO - Numerische Mathematik PY - 1987 SP - 401 EP - 430 VL - 55 IS - 4 UR - http://geodesic.mathdoc.fr/item/NUMA_1987__55_4_133361/ ID - NUMA_1987__55_4_133361 ER -
Junping Wang. Asymptotic Expansions and L...-Error Estimates for Mixed Finite Element Methods for Second Order Elliptic Problems.. Numerische Mathematik, Tome 55 (1987) no. 4, pp. 401-430. http://geodesic.mathdoc.fr/item/NUMA_1987__55_4_133361/